I am 47 yr old male and my BP is 99/61 pulse 72, is this normal ?
I am a 47 yr old male and my BP is 99/61 pulse 72, is this normal? Firstly, thank you all for your responses. I don t have any dizziness or light headedness. I work out quite a bit with weights and the treadmill take weight training supplements. I have been prescribed a BP medication 4 yrs ago after a routine medical visit and am still on it. However I heard and have been told that abruptly stopping the medication can cause problems. But I have been consistenltly working out for over a yr.
i am a 26 year old male, who suffers from panic disorder.... ive been taking my blood pressure at home using a home blood rpessure machine and my blood pressure is usually in the normal range.... However, last night i was at wal mart and took my blood pressure and it was 153/88... When i got home i took it and it was 128/75...... can white coat apprehension happen at places like wal mart??? and are home machines accurate? my pulse was 117 at wal mart.... at home it was 88
I am a male age 23. I have been diagnosed with hypertension. The reading I was diagnosed with was around 160/80 when I was 21 years old. I was run through a series of tests which found nothing abnormal with me aside from elevated triglycerides which I was able to control after I took up exercise and reduced my weight by 16 lbs. I was put on Inderal 40mg b.i.d. This medication brought my bp down to 130/80 with a pulse of 72. However I suffered many side effects. Being a student I found it difficult to concentrate or sleep well, I also had nightmares,insomnia and memory loss. So I was switched to Atenolol 50mg which also caused me insomnia and memory loss but was not as bad as Inderal. Over a period of a few months of weight loss and exercise I came to 25mg of Atenolol at which time my Bp was 132/76. But due to the side effects I was switched to Diltiazem CD 120mg. This medication caused no side effects at first but over a period of a few weeks I developed negative moods, a severe headache similar to a migraine 24 by 7, rashes on my forehead, weakness and lethargy, flushing and feeling warm and a warm sensation in the chest area. So I switched back to 12.5mg atenolol. I have tried four drugs till now (propranolol, atenolol, amlodipine and diltiazem), all of which caused adverse effects in me. My doctor insists that these drugs are correct for me and I should make a choice between diltiazem or atenolol. So I stuck with Atenolol 12.5mg which still causes me embarrassing memory lapses and has reduced my academic performance greatly. My question is that since my diastolic bp has always remained normal and only my systolic Bp is elevated, does this mean I have the arteries of an old person? Is it absolutely necessary for a person my age to take medications and if so are there no alternatives with lesser side effects?
Yes. I am 59 years old, male, 180cm 88kg, athletic and run around 20km per week since 2009, weights, hundreds of pushups, situps every day and very heavy squats (70kg). I take no medications, drink slightly too much, don t smoke, all recent blood workup results are very good (sugar, thyroid, liver, kidneys, fats, prostate, electrolytes etc). My pulse rate at rest is around 40-44, no irregularities, but my BP at surgery was as high as 160/100. I have purchased a reputable BP monitor (A&D 1010 with large cuff as my biceps are around 35cm) and taking three times in the morning, the BP starts at 150/95 progressively down to as low as 136/88 (this morning). The Dr was alarmed enough at my surgery BP to ask me to buy a monitor, yet the monitor shows BP at the surgery heights down to 136/88 if I take the BP say 3 or 4 times progressively. Question: If one has hypertension, can the BP display at normal s/d or is there a basement s/d beyond which the BP cannot drop, ever? I.E, if I have hypertension, is it possible to show 136/88 ever or is there a bottom limit which is always hypertensive?
I am a 41 years old male. Two days ago I woke up and tried to grab something and my arm muscles ( biceps and forearm ) were sore (like I have started weight training the day before). I noticed stiffness through out right side. I have not done any physical activity the day before. If I grab some heavy object I get this feeling of a sore muscle (same feeling you get when you start weight training). Today is the third day. My muscles are better but can still feel the difference when lifting heavy objects. What can cause it?
I am 36 years old, 145lbs, 5 7 , active, athletic woman. I had cervical cauterization done 2 weeks ago and my doctor said it was quite invasive. He said no intercourse for 6 weeks and no running for a month. After 2 days I started to bleed and I am still bleeding (I did have my period the first week as well). There is a bit of discomfort almost like a period cramp and a bit of pressure when sitting down after a long busy day. I am wondering if there is other activities I can do (i realize no swimming as I cannot use a tampon ) but what about weight training lightly or if comfortable riding my bike. Getting a bit stir crazy to say the least, going from working out 2 times a day everyday to nothing or just walking is crazy! Thank you.
Hello, Names Mike. The guestion I have is based on something that happened in the past and I m not experenceing it now. I m about 5 11 & around 290. About 10 months ago I was working out doing P90x doing bend overs an sit ups.. trying to lose weight , it was helping alot i was makeing alot of progress and i lost about 25 to 30 pounds. However i stopped do to noticeing bleeding in my belly button... not like OMG bleeding just alittle here an there from time to time. never enough to come pouring out or anything. I would like to start working out again but i m afraid of what this is an i dont wanna make it worse, thats the reason i stopped to start with... i really wanna lose weight but this keeps me from doing soo.... So what is this anyway? or what could it be an should i start working out again?